# SDR AALA201603149019

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 51,118 hours, 19,108 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 959960714942
- Part serial: 4469
- Condition: Defective
- Location: Radio Altimeter
- Part time: 215 hours, 101 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GNDED.  GEAR NOT DOWN BELL & WARNING AFTER TAKEOFF, GPWS RED WARNING GEAR NOT DOWN WARNING WITH GEAR UP.  PULL UP & TERRAIN WARNING CONTINUOUS. REPLACED NR 2 RADIO ALTIMETER ANTENNAS IAW 34-42-11, BITE CHECK OK.  REPLACED NR 1 & NR 2 RADIO ALTIMETER TRANSCEIVERS IAW 34-42-33, BITE TEST OK.  PERFORMED LGCIU NR 1 & NR 2 BITE,  NO FAULTS NOTED IAW 32-69-00-501.  PERFORMED GPWS BITE, NO FAULTS NOTED.  SEE AALA 201603149018 & AALA 201603149020 FOR ADDITIONAL PARTS.
